A two-grid discretization method for decoupling systems of partial differential equations

Jicheng Jin, Shi Shu, Jinchao Xu

Research output: Contribution to journalArticle

39 Scopus citations

Abstract

In this paper, we propose a two-grid finite element method for solving coupled partial differential equations, e.g., the Schrödinger-type equation. With this method, the solution of the coupled equations on a fine grid is reduced to the solution of coupled equations on a much coarser grid together with the solution of decoupled equations on the fine grid. It is shown, both theoretically and numerically, that the resulting solution still achieves asymptotically optimal accuracy.

Original languageEnglish (US)
Pages (from-to)1617-1626
Number of pages10
JournalMathematics of Computation
Volume75
Issue number256
DOIs
StatePublished - Oct 1 2006

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A two-grid discretization method for decoupling systems of partial differential equations'. Together they form a unique fingerprint.

  • Cite this